# SDR USAA2014063000019

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 9,900 hours, 3,426 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5361101300000
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOORBOARD 222EF HAS SOFT SPOT & DIS BONDED BETWEEN FRAME 16 TO 20, Y765.  REPLACED FLOORBOARD 222EF IAW AMM 53-12-12-400-001-A.
